# SDR AWXA9500696

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND AFT GALLEY FUSELAGE DOOR CUTOUT LOWER FORWARD RADIUS AREA SKIN CRACKED AT RIVETS FORWARD OF THRESHOLD PLATE.  INSTALLED REPAIR PER SRM 53-30-3, FIGURE 24.  (M)
